# SDR IPXA201811145944

- Difficulty date: October 31, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 76,122 hours, 12,875 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  RT WING REAR SPAR UPPER CAP HAD CORROSION BETWEEN XORS 452.75 - 488.25, AND XORS 523.75 - 544.5.  REPAIRED THE SPAR CAP IAW EA 011-5710-01-A7539, REV I/R, AND EO MD11-5710-70589-A.  MINOR.
